# SDR A6WA201441446

- Difficulty date: April 16, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6144A14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT FS 484 AT RBL 27 IS CRACKED.  REMOVED CRACKED ANGLE & INSTALLED SERVICEABLE ANGLE IAW REO 601R-53-41-059 REV B.
